Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta
    • Thread Starter

    Hey, I've recently been upped from 40mg to 60mg of Citalopram, I'm worried that it's going to start affecting my ability to properly concentrate, thus bringing my grades down.

    Has anyone been on this sort of dose before? How did it work out for you?

    Thanks in advance.
    • PS Reviewer

    PS Reviewer
    It didn't have that affect on me, but everyone is different. It will take your body a couple of weeks to adjust to the new dose, so any side effects may not last very long.

    I have, it didn't do ****.

    psychiatric drugs do have a tendency to **** with your concentration though.
    • #1

    i've had experience with this. my experience should not be representative. Most people adapt to the meds.

    I didn't I chose to defy the doctor's decision and quit the drugs and after a while my concentration stopped getting worse, then got better.
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 6, 2010
What's the best type of cheese?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.